Health Encyclopedia

Vitiligo - drug induced

Vitiligo - drug induced

The white spots on this person's face have resulted from drug-induced vitiligo. Loss of melanin, the primary skin pigment, occasionally occurs as a result of medicines, as is the case with this individual. The typical vitiligo lesion is flat and depigmented, but maintains the normal skin texture.

 
E-mail Form
Email Results

 
 
 

Review Date: 6/19/2021

Reviewed By: Ramin Fathi, MD, FAAD, Director, Phoenix Surgical Dermatology Group, Phoenix, AZ. Also reviewed by David Zieve, MD, MHA, Medical Director, Brenda Conaway, Editorial Director, and the A.D.A.M. Editorial team.

The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition. A licensed medical professional should be consulted for diagnosis and treatment of any and all medical conditions. Links to other sites are provided for information only -- they do not constitute endorsements of those other sites. © 1997- A.D.A.M., a business unit of Ebix, Inc. Any duplication or distribution of the information contained herein is strictly prohibited.
© 1997- adam.comAll rights reserved.

A.D.A.M. content is best viewed in IE9 or above, Firefox and Google Chrome browser.
Content is best viewed in IE9 or above, Firefox and Google Chrome browser.